The Bilateral J-Curve in Australia: A Nonlinear Reappraisal
Mohsen Bahmani-Oskooee (),
Muhammad Shafiullah and
Australian Economic Papers, 2017, vol. 56, issue 3, 249-269
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:ausecp:v:56:y:2017:i:3:p:249-269
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0004-900X
Access Statistics for this article
Australian Economic Papers is currently edited by Daniel Leonard
More articles in Australian Economic Papers from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().